# SDR DALA2025102207730

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11329
- Aircraft time: 10,619 hours, 2,630 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Spinner
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING ARRIVAL, DESCENDING THROUGH 8000'. BOTH PILOTS NOTICED A DIRTY SOCK SMELL. FLIGHT ATTENDANTS CONFIRMED THE ODOR. BOTH PILOTS DONNED 02 MASKS. AFTER ARRIVAL, APU WAS STARTED AND NO ODOR NOTICED.   FOUND NBR 1 ENG SPINNER WET WITH OIL. REPLACED NBR 1 INLET SPINNER BEARING COVER SEAL PER A321 AMM 72-11. NO LEAKS NOTED. (LP 7619980)
